MEDICATION: Utah State Prison – Second Suicide in a Week

 

Utah Prison

UTAH STATE PRISON – SECOND SUICIDE THIS WEEK

This is an atrocity that needs to end!!! The mass drugging in prisons is as out of control as the mass drugging of foster children! Do prisons get kick backs from drug companies too? It sure appears that way. And to make matters worse a huge percentage of our prison population are there because of reactions they have had to these antidepressants.

Dr. Arthur Egelman is a psychiatrist I mentioned in my book as the FDA overseer of the first MAOI Parnate, who left the FDA when they took that drug off the market and then put it back out with many new warnings added to the drug. He stated that no matter how many warnings were being issued patients would die from the side effects and he wanted no part of that. About a decade ago I spoke with Dr. Egelman who wanted to go public about this mass drugging of prisoners. He was upset that he would work so hard to wean prisoners off antidepressants who clearly did not need to be on the drugs and the prison would put them right back on the drugs. He was extremely upset by this!

But when we have children reacting to these medications who are being incarcerated for crimes they are not responsible for due to involuntary intoxication…and then rather than acknowledge the reactions and weaning them off the offending medications they are being moved from mental hospitals to prisons?!!! This is SO wrong! I do hope that this family does something about what has happened to their son, brother, loved one! Read below to see the story with a link to the original article:

NO DIFFERENT THAN DACHAU!!!

Ryan Allison, 22, “was alone in a camera-equipped cell at the Olympus facility, which houses inmates who are mentally ill.

“Though initially sentenced to the Utah State Hospital for treatment, prison officials said Allison’s “disruptive behavior there” [drug-induced disruptive behavior] led him to the prison.

“Officers were preparing to enter the cell after seeing Ryan P. Allison, 22, repeatedly bang his head on the concrete floor at about 7:30 a.m. Allison then dove head first from the sink onto the floor and could not be revived, according to prison officials.”

This young man would have double the chance of suicidal reactions to an antidepressant according to FDA warnings. The behavior described just before his death is a medication reaction called akathisia, a very agitated state. Akathisia is a Greek term meaning “can’t sit still” …. basically adrenalin in overdrive.

And remember that this is the second suicide at this prison, both obviously involving medication, in a week!!!!!!

ORIGINAL ARTICLE: http://www.deseretnews.com/article/865613969/Utah-State-Prison-inmate-dies-by-apparent-suicide.html

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

665 total views, 2 views today

Posted in Recent Cases Blog, Suicides / Suicide Attempts.

Leave a Reply